# SDR HEEA086597

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Part number: 204001045009
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUIDE BUSHINGS WORN. REPLACED 2 EACH 204-001-036-001 GUIDES DUE TO WORN AND BEARING MS27643-4 DUE TO WORN.  REPAIRED.
